# SDR CALA2025120811827

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 113,380 hours, 26,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2300RP
- Condition: Faulty
- Location: Door R1
- Part time: 4 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE PRESSURE LOW.  REMOVED R1 SLIDE. PARTIALLY INSTALLED NEW SLIDE,   NEW SLIDE CAME WITH INCORRECT GIRT BAR. GIRT BAR NEEDS REPLACED IAW AMM TASK 25-66-01-404-044 UP TO AND INCLUDING STEP H(17).   VERIFIED SLIDE INSTALLATION UP TO AND INCLUDING STEP H17, GIRT BAR IS TOO LONG. SLIDE SHOWS EFFECTIVE & CORRECT POSITION FOR ACFT IN IPC. REMOVED INCORRECT GIRT BAR & REPLACED WITH GIRT BAR FROM REMOVED SLIDE IAW AMM TASK 25-66-10-002-001.  DOOR DOES NOT ARM AND DISARM SMOOTHLY STILL NEEDS ADJUSTMENT.  FWD GIRT BAR SLIDER SEEMS TO BE ONE HANGING UP,   VERIFYING REINSTALLATION OF ORIGINAL GIRT BAR PENDING ADJUST.  ADJUSTED R1 DOOR SLIDE IAW AMM 25-66-01.
